# SDR ABXA20131010648

- Difficulty date: October 10, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 52,833 hours, 42,623 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STRINGER 23L AFT OF STATION 767 FRAME HAS A 1.1 INCH CRACK AT STRINGER  END FITTING LOC.  REPAIRED STRINGER 23L AT STATION 676 TO 700 IAW B767-SRM 53-00-03 FIG 201 REPAIR 2.  PN143T3001, NSN, STRINGER CRACKED 1.3 INCHES AT 676, 23L.  AIRCRAFT WAS GROUNDED.
